The Frenet formulae of the
Reimann-Otsuki space
Novi Sad Journal of Mathematics, Tome 16 (1986) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1986_16_1a_7,
author = {Na{\dj} {\DJ}er{\dj}i F.},
title = {The {Frenet} formulae of the
{Reimann-Otsuki} space},
journal = {Novi Sad Journal of Mathematics},
pages = {95-106},
year = {1986},
volume = {16},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1986_16_1a_7/}
}
Nađ Đerđi F. The Frenet formulae of the Reimann-Otsuki space. Novi Sad Journal of Mathematics, Tome 16 (1986) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1986_16_1a_7/